# SDR DALA2017101807716

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 84,454 hours, 38,572 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK TO DEPARTURE, DUE TO SMOKE IN THE MAIN CABIN.  PERFORMED A HIGH POWER ENGINE RUN AND CONFIRMED SMOKE CAUSED BY THE NR 2 ENGINE.  REMOVED AND REPLACED THE NR 2 ENGINE.
